# SDR AALA20130104003

- Difficulty date: January 4, 2013
- Submitted: January 7, 2013
- Operation: Air carrier
- Aircraft: N496AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49734
- Aircraft time: 67,471 hours, 35,190 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON SUBFLOOR UNDER G-1 GALLEY DRAIN PAN.  CUT OUT DAMAGE AND INSTALLED DOUBLER PER AARD 53-20-00-16.
